Discussions that mention paxil

Open to All Other Health Topics board


I posted this at the Anxiety/Stress boards too:

I started Paxil CR (12.5 mg) in mid-February. About three weeks later, I developed a rash under both arms. I have had the rash on and off for three weeks now. I've been using hydrocortisone (1%) to relieve itching. I changed deodorents to that Crystal stuff and Almay Hypo-allergenic and neither work well at all - although they aren't irritating the rash more. Could the Paxil have caused me to have an allergic reaction to my other deodorent (Arm and Hammer Baking Soda Invisible Solid)? The rash was pretty much gone on Friday, so I decided to try the A&H again on Friday night. The rash came back that night and I still have it mildly. OR is the Paxil unrelated to this problem?

I would like to add - I saw my dr. on Friday for a follow-up visit for the Paxil. He continued me on the same dosage, since it seems to be relieving my anxiety and really wasn't sure if the rash was related to the Paxil. On Friday, when I saw him, the rash was almost gone (it was Friday night when I used the A&H again that the rash reappeared). He seemed to think that if I was getting a rash from Paxil, the rash would be in more places on my body - not just my armpits.
Any thoughts, experience with this are greatly appreciated!



[This message has been edited by cassma (edited 04-01-2003).]
I agree that if it had to do with the paxil you would have it more than under your arms. Since some deodorants make it worse use one of the deodorants that you have found to be easier on your skin for a while. I would consider getting some althletes foot or yeast infection cream since the redness and itching could very well be related to a yeast infection. Remember yeast grows in warm moist places and this is often a very warm moist place.